# SDR SIMA20160407001

- Difficulty date: April 7, 2016
- Submitted: April 18, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 31,573 hours, 22,488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R317723
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT SIDE SUPPORT ANGLE, DRAG ANGLE, IS CRACKED ABOVE THE DOOR ASSIST PULLEY BRACKET.  REFERENCE NRTC E504038 FOR REPAIR OF SUPPORT ANGLE & SIDE SKIN IAW ER ERS-CR-5200-538.
